Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On truncated Wiener-Hopf operators and $BMO(\mathbb {Z})$
HTML articles powered by AMS MathViewer

by Marcus Carlsson PDF
Proc. Amer. Math. Soc. 139 (2011), 1717-1733 Request permission

Abstract:

We give a tractable estimate for the norm of a truncated Wiener-Hopf operator in terms of the discrete $BMO$-space. We also improve earlier norm estimates as well as obtain new, more tractable, criteria for compactness.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47G10, 47B35
  • Retrieve articles in all journals with MSC (2010): 47G10, 47B35
Additional Information
  • Marcus Carlsson
  • Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
  • Received by editor(s): February 10, 2010
  • Received by editor(s) in revised form: May 20, 2010
  • Published electronically: November 5, 2010
  • Communicated by: Michael T. Lacey
  • © Copyright 2010 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 1717-1733
  • MSC (2010): Primary 47G10; Secondary 47B35
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10598-1
  • MathSciNet review: 2763760